# SDR USAA960398

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 19,391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER AREA OF CORROSION, STA 344 FLOOR BEAM UPPER T-CHORD, RBL 9 TO LBL 18, WL 208, AT CLIP NUT HOLES.  REPAIRED BEAM CHORD CUT OUT FROM LBL 33 TO RBL 19 AND SPLICED IN NEW CHORD SECTION PER SRM 53-10-51.  CORROSION TASK NR:  C53-107-02.  CORROSION LEVEL 2.  (X)
